MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE.; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE.; UNIT, PHACOFRAGMENTATION
Model Number BL5114
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in the united kingdom reported that some hard plastic came out of one of cartridge sets.The surgeon retrieved the plastic out of the patient''s eye without causing any damage or impact to the patient.The procedure was prolonged for about 1-2 minutes and the surgery was completed without additional anesthesia usage.The product number is still unknown and is pending return.
 
Additional Manufacturer Narrative
The device has been requested for evaluation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The lot number is unknown, therefore the device history record could not be reviewed.Since the product has not been returned for evaluation, further investigation into a root cause is not possible.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
 
Additional Manufacturer Narrative
None of the pack components were returned for evaluation.One small plastic vial with an orange lid was returned in a plastic bag that was wrapped in bubble wrap.The vial is filled with an unknown fluid.There is a semi-clear or translucent particle floating in the vial.The particle is hard to the touch.It is approximately 846 microns wide by 877 microns long.The source and origin of the particle cannot be determined, as there is no traceability to any product id or lot number.
 
Additional Manufacturer Narrative
D1.Brand name from: unknown disposable pack to stellaris phaco premium pack with mics needle.D4.Model no.From: unknown to bl5114.D4.Udi from unknown to (b)(4).H10: from: the source and origin of the particle cannot be determined, as there is no traceability to any product id or lot number to the source and origin of the particle cannot be determined, as there is no traceability to any lot number.

Brand Name
STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE.
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
3365 treecourt industrial blvd
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd.
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key16311776
Report Number0001920664-2023-00010
Device Sequence Number20352334
Product Code HQC
UDI-Device Identifier00757770057542
UDI-Public(01)00757770057542
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL5114
Device Catalogue NumberBL5114
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/24/2023
05/18/2023
06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM AND ACCESSORIES
Patient SexUnknown